Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 6, Pages 849–858 (Mi mz6244)  

This article is cited in 1 scientific paper (total in 1 paper)

Divergence of the Fourier series of compositions of continuous functions

A. A. Sahakian


Full text: PDF file (557 kB)

English version:
Mathematical Notes, 1981, 29:6, 432–437

Bibliographic databases:

UDC: 517.5
Received: 01.04.1980

Citation: A. A. Sahakian, “Divergence of the Fourier series of compositions of continuous functions”, Mat. Zametki, 29:6 (1981), 849–858; Math. Notes, 29:6 (1981), 432–437

Citation in format AMSBIB
\Bibitem{Sah81}
\by A.~A.~Sahakian
\paper Divergence of the Fourier series of compositions of continuous functions
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 6
\pages 849--858
\mathnet{http://mi.mathnet.ru/mz6244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625088}
\zmath{https://zbmath.org/?q=an:0479.42005}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 6
\pages 432--437
\crossref{https://doi.org/10.1007/BF01163276}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900019}


Linking options:
  • http://mi.mathnet.ru/eng/mz6244
  • http://mi.mathnet.ru/eng/mz/v29/i6/p849

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021